# SDR DL757071130

- Difficulty date: August 22, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 55,858 hours, 25,802 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: PA65457911
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MECHANICS PREDEPARTURE CHECK, FOUND A CRACKED OUTER PANE ON PASSENGER WINDOW 31ABC.  ON FURTHER INSPECTION, FOUND WINDOW AT 30 ABC ALSO CRACKED.  REPLACED BOTH OUTER PANES.
